# SDR RYN2004F00004

- Difficulty date: October 19, 2003
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- Engine: Iae V2527EA5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A (C) CHECK, FOUND CORROSION ON FLOORBOARD SUPPORT FROM FRAME 28 TO 31 AT STRINGER 34R.
